# SDR ABXA030345

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 40,464 hours, 36,319 cycles
- Engine: Ge CF680A
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Out Of Adjust
- Location: Air Conditioner
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE COULD NOT OPEN R-2 WINDOW.  FOUND WINDOW BINDING ON LOWER AC DUCT.  ADJUSTED AND SECURED AC DUCT.  WINDOW OPENED NORMALLY.
